Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Local equations for equivariant evolutionary models

Autor
Casanellas, M.; Fernández-Sánchez, J.; Michalek, M.
Tipus d'activitat
Article en revista
Revista
Advances in mathematics
Data de publicació
2017-07-31
Volum
315
Pàgina inicial
285
Pàgina final
323
DOI
https://doi.org/10.1016/j.aim.2017.05.003 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/107422 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0001870816300615 Obrir en finestra nova
Resum
Phylogenetic varieties related to equivariant substitution models have been studied largely in the last years. One of the main objectives has been finding a set of generators of the ideal of these varieties, but this has not yet been achieved in some cases (for example, for the general Markov model this involves the open “salmon conjecture”, see [2]) and it is not clear how to use all generators in practice. Motivated by applications in biology, we tackle the problem from another point of vi...
Citació
Casanellas, M., Fernández-Sánchez, J., Michalek, M. Local equations for equivariant evolutionary models. "Advances in mathematics", 31 Juliol 2017, vol. 315, p. 285-323.
Paraules clau
Complete intersection, Evolutionary model, Phylogenetic tree, Phylogenetic variety, Representation theory
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants